I WONDER IF YOU CAN ANSWER A PROBLEM QUESTION FOR ME PLEASE.Sometimes i am not feeling well and i can't just make out why because i'm not exactly feeling ill, but i am 70, and do have a number of problems, ie:B12deficientcy, arthritis,peripheral neuropathy,and fibromyalgia among a few miner problems.But i try not to let it get me down too much,i keep busy in the garden and the gym and swimming as much as i can, but sometimes i start to shake inside my body for no reason, and my sight keeps flashing as if i'm hungry and have had nothing to eat,after sitting for an hour or two and having a drink i feel better again, my daughter said it was low blood sugar. i have had tests for diabetes,and told i don't have it, the diabetic nurse gave me a meter to test my blood sugar, and here in England under 4 is too low, above 7 is too high. I have been testing whenever i am very tired and feel a bit low, not every day, just now and again as i have been told to do,then i write it down in a book, sometimes i am low,and sometimes i have high blood sugar and sometimes it's fine, but WHY does it fluctuate like this? Two ago i registered 2.1, and my blood was dark red,so yesterday i took it again and it was 9.4, too high, so today as it was so high yesterday i took it today, it was fine 5.1 but my blood was bright orange,and transparent, usually by blood is dark red and sticky.I use the same finger each time, but sometimes i have to prick my finger about 4 times before it will bleed,i've tried other fingers but they are the same as with the peripheral neuropathy i sometimes get purple fingers and pins and needles. Another thing i've noticed is that my urine is sometimes dark yellow and has a strong sweet smell,and i have been getting up at least 5 to 6 times during the night. My daughter says i am lacking iron,could this be the reason for my problems or could it be due to my medication. I am on Gabapentin omeprazole, co codamol,cymbalta, ezetrol, fexofenadine and nortriptyline. I keep asking my Doctor to take me off some of the tablets but he keeps saying no. Do you have an answer for me please?